Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Will i conceive with the help of b long F 100mg and siphene 50mg ?

Hi, I am 24 yr old. I had miscarriage 11/2 yr back and now we are planning for Kids. My periods are irregular. I undergone to US and results are Endometrium linning appears intact. Final impession is Bilateral PCO. My doctor suggeted to take Blong F 100mg and Siphene 50mg from Day 2 to Day 6. Please let me know Will I conceive?
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  1122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

PCOD is Poly cystic ovarian disease... There will be many cyst in the ovary, but no cyst will produce ovum during the ovulation time.... The drugs prescribe above are ovulation drugs, which will help in the ovulation of the ovum and help in fertilization.... yes you will conceive... not to worry much about it.. hope i have answered your question...

take care...
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor